# SDR CKSA96403

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND LOWER AREA OF FRAME STA 1600 CORRODED FROM LONGERON 35L TO LONGERON 34R.  REMOVED CORRODED AREA AND INSTALLED ZEE FRAME REPAIR IAW DC8 SRM 53-2-0 FIGURE 2.  INSTALLED FASTENER IAW DC8 SRM 51-1-20D AND 51-1-21 ALODINED AND PRIME IAW DC8 SRM 51-1-8.  CORROSION CARD NR 5600-0551.  NON-ROUTINE TASK CARD NR 91562, LEVEL 2.
